Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2016, Article ID 4543298, 14 pages
http://dx.doi.org/10.1155/2016/4543298
Research Article

Viscosity Solution of Mean-Variance Portfolio Selection of a Jump Markov Process with No-Shorting Constraints

The College of the Bahamas, School of Mathematics, Physics and Technology, P.O. Box 4912, Nassau, Bahamas

Received 30 December 2015; Accepted 15 March 2016

Academic Editor: Jinde Cao

Copyright © 2016 Moussa Kounta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Moussa Kounta, “Viscosity Solution of Mean-Variance Portfolio Selection of a Jump Markov Process with No-Shorting Constraints,” Journal of Applied Mathematics, vol. 2016, Article ID 4543298, 14 pages, 2016. https://doi.org/10.1155/2016/4543298.